# SDR R61A201307250656

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 16,417 hours, 12,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WAS LOUD.  MX CLEANED DEBRIS FROM THE L2 DOOR SEAL AND TRACK IAW AMM.  NO OTHER DEFECTS NOTED AND ACFT IS GOOD FOR SERVICE.
